Derived invariants from topological Hochschild homology

Benjamin Antieau*, Daniel Bragg

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We consider derived invariants of varieties in positive characteristic arising from topological Hochschild homology. Using theory developed by Ekedahl and Illusie-Raynaud in their study of the slope spectral sequence, we examine the behavior under derived equivalences of various p-adic quantities related to Hodge-Witt and crystalline cohomology groups, including slope numbers, domino numbers, and Hodge-Witt numbers. As a consequence, we obtain restrictions on the Hodge numbers of derived equivalent varieties, partially extending results of Popa-Schnell to positive characteristic

Original languageEnglish (US)
Pages (from-to)364-399
Number of pages36
JournalAlgebraic Geometry
Volume9
Issue number3
DOIs
StatePublished - May 2022

Keywords

  • Derived equivalence
  • Dominoes
  • Hodge numbers
  • The de rham-witt complex

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Derived invariants from topological Hochschild homology'. Together they form a unique fingerprint.

Cite this